MathSciNet Relay Station
MathSciNet bibliographic data
MR1127547 49J52 (49N15 90C48)
Dietrich, Helmut On the convexification procedure for nonconvex and nonsmooth infinite-dimensional optimization problems. J. Math. Anal. Appl. 161 (1991), no. 1, 28–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement